| Model Number |
142122-06 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Restenosis (4576)
| Date of Event |
04/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent.A 6.0 x 80 mm stent was used to treat a denovo lesion in the superficial femoral artery (sfa) middle third in the left leg.A contralateral approach was used and the lesion was prepared with pre-dilation using a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with a pta balloon.On (b)(6) 2024, the site identified a restenosis of treated segment (target lesion).The relationship to the device was not reported but it was not related to the procedure.It was target lesion-related.The event required surgery.This involved pta/standard balloon angioplasty of the sfa middle third to sfa distal third segment on (b)(6) 2024.The site reported that computed tomography angiography (cta) showed near complete in-stent restenosis of the distal sfa.The remainder of the unstented sfa demonstrates mild disease without significant stenosis.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan reviewed this event on 06-jan-2025 and it was considered possibly related to the device.This event was reviewed again on 24-feb-2025 at the safety monitoring review (smr) meeting and determined this was not related to the device.The event does not meet the criteria of a customer feedback and has been categorised as cancelled.It does not meet reportable event criteria but an mdr supplemental is required.
Additional Manufacturer Narrative
This event was reviewed on 24-feb-2025 at the safety monitoring review (smr) meeting and determined this was not related to the device.The event does not meet the criteria of a customer feedback and has been categorised as cancelled.It does not meet reportable event criteria but an mdr supplemental is required.Section b.5.Was updated with additional information received, section g3 was updated, sections g.6.And h.2.Were updated to reflect the report type (follow-up 02) and reason, and section h.11.Was updated to reflect the sections changed in this report.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2008.The patient was implanted with one biomimics 3d (bm3d) stent.A 6.0 x 80 mm stent was used to treat a denovo lesion in the superficial femoral artery (sfa) middle third in the left leg.A contralateral approach was used and the lesion was prepared with pre-dilation using a percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with a pta balloon on (b)(6) 2024.The site identified a restenosis of treated segment (target lesion).The relationship to the device was not reported but it was not related to the procedure.It was target lesion-related.The event required surgery.This involved pta/standard balloon angioplasty of the sfa middle third to sfa distal third segment on (b)(6) 2024.The site reported that computed tomography angiography (cta) showed near complete in-stent restenosis of the distal sfa.The remainder of the unstented sfa demonstrates mild disease without significant stenosis.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan reviewed this event on (b)(6) 2025 and it was considered possibly related to the device.
Event or Problem Description
It was further reported that following the clinical events committee (cec) adjudication on (b)(6) 2025, the event was determined to be related to the study device.